# SDR SWAA2021042257940

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Chafed
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON RAIL AT AFT CARGO BAY BS767+9 RBL8 WL157. REJECTED DUE TO SRM 53-00-53-2R-2 STEPS 4.Q.(3); 4.R.; AND 4.S. HAVE NOT BEEN ACCOMPLISHED INSP 267 4-10-21 / SEALED THE GAP ON ACB RAIL REPAIR PARTS AND APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS IAW SRM 53-00-53-2R-2 REPAIR 2 STEP 4Q TO R5
